Addiction Survivors

Notices

Reply
Unread 05-11-2014, 08:35 PM   #1
laman78
Junior Member
 
Posts: 29
Default New member

Hello everyone. I am on suboxone and looking forward to getting off one day.
laman78 is offline   Reply With Quote
Unread 05-11-2014, 10:43 PM   #2
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

Hi there and welcome. How long have u been on subs??? Hope u r doing good. Keep posting, we are here to support you!!! Julie
__________________
Embrace Solutions, NOT Excuses!!
julie48 is offline   Reply With Quote
Unread 05-15-2014, 04:33 AM   #3
Leo
Senior Member
 
Posts: 1,047
Default

Welcome Laman78 from the UK.


Leo
Leo is offline   Reply With Quote
Unread 05-18-2014, 07:17 AM   #4
animaluvr68
Junior Member
 
Posts: 28
Default

I just started on subs 3 days ago. It was a really rough induction but i think i rounded the corner from the withdraw. I may need to have my dose adjusted but i KNOW in my heart I made the right decision to go on subs. The pills were killing me! Good luck to you!
animaluvr68 is offline   Reply With Quote
One User Says Thank You to animaluvr68 For This Useful Post:
Thank You (05-18-2014)
Unread 05-18-2014, 09:08 AM   #5
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

Hi and welcome, you most certainly did make the right decision and truthfully, if you are not feeling so good, such a fatigue, etc., your dose should be adjusted. Sub is a VERY strong medication and more is NOT better. I have been on suboxone about 4 years now and I literally take a crumb and it keeps me feeling fine all day til the next day. I started at 20 mg, was down to 8mg in a month as 20mg was ridiculously high. Now as I said I am on a tiny bit. I tell you this because of my experience of being on too high a dose. Please keep us updated. You will learn so much here and meet so many awesome people. Again, welcome!! Julie
__________________
Embrace Solutions, NOT Excuses!!
julie48 is offline   Reply With Quote
Unread 05-18-2014, 02:20 PM   #6
animaluvr68
Junior Member
 
Posts: 28
Default

thanks Julie, I am Learning that quickly that less is more with subs...quit opposite from all the pills i was taking huh? lol. I go back to the dr. tues and will do as he says....i do want to be on as low a dose as i can but i was on ALOT of oxys for 14 years....so we shall see....thanks for being there for me!!
animaluvr68 is offline   Reply With Quote
Unread 09-25-2014, 08:34 AM   #7
laman78
Junior Member
 
Posts: 29
Default

Hi Julie..I have been on subs for almost a year now...Doing great. Thank you
laman78 is offline   Reply With Quote
Unread 09-25-2014, 11:16 AM   #8
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

Hi there. Oh, I wouldn't worry about how many oxy's you were on, you'll be fine. Just get your dose adjusted and remember the oxy's are a part of your past....they have no part in the new, amazing life you are starting to live!! Keep posting. Hope u r feeling well!! Julie
__________________
Embrace Solutions, NOT Excuses!!
julie48 is offline   Reply With Quote
Unread 10-01-2014, 08:57 AM   #9
hippychick30
Junior Member
 
Posts: 6
Red face

Hello everyone I was reading thru some of the posts and I have a question for Julie48, what do u mean less is more with subs? I have been on subs for 2 years and I am having a lot of trouble with the cut down, I feel part of this is because I was started on a very high dose. not trying in any way to put blame on anyone else. it was my fault that they kept upping it. however now I feel stuck and like im going to be on this for the rest of my life. and the whole purpose was to get clean. any suggestions??
hippychick30 is offline   Reply With Quote
Unread 10-01-2014, 09:04 AM   #10
hippychick30
Junior Member
 
Posts: 6
Default

hello animaluvr68! hope ur doing good so far! taking that first step is the hardest it gets easier from here on out! this site is very helpful also, theres a lot of very good info and people who have been right where u are.
hippychick30 is offline   Reply With Quote
One User Says Thank You to hippychick30 For This Useful Post:
Thank You (10-01-2014)
Unread 01-14-2015, 08:00 PM   #11
laman78
Junior Member
 
Posts: 29
Default

Been on it for awhile and it really helps me a lot...if I would not have started this treatment program no telling where I would be today. Probably divorced, no job and no home. I'll be glad when I can be completely off.
laman78 is offline   Reply With Quote
One User Says Thank You to laman78 For This Useful Post:
Thank You (01-14-2015)
Unread 01-14-2015, 08:18 PM   #12
Eliza12
Senior Member
 
Posts: 676
Default

Hi laman78,

Good for you for taking control of your life. I think most of us can relate to what you said about where you would be without treatment. Are you starting a taper at this point? Glad to hear from you.

Best,
Elizabeth
Eliza12 is offline   Reply With Quote
Unread 12-13-2015, 03:02 PM   #13
laman78
Junior Member
 
Posts: 29
Default

Hi everyone it's been a while since I posted. I'm still on su box one doing good going to start tapering down next month hopefully I don't get sick but I have to try rite. If anyone knows of any good way to go about it would be glad to hear it.
laman78 is offline   Reply With Quote
Unread 12-13-2015, 11:18 PM   #14
Eliza12
Senior Member
 
Posts: 676
Default

Hi laman78,

First, could you tell us how much you are taking? That would help us to give you suggestions for tapering. In general, a slow, steady taper seems to be the least bothersome. There are Stickys in the tapering section with some great ideas on how to make it easier. Don't worry about being sick, if you drop down in small increments and stay at each dropped dose for about a week, you should be fine.

We're here to help!

Best,
Elizabeth
Eliza12 is offline   Reply With Quote
One User Says Thank You to Eliza12 For This Useful Post:
Thank You (12-14-2015)
Unread 12-16-2015, 11:23 PM   #15
laman78
Junior Member
 
Posts: 29
Default

Thanks Elizabeth I take 2 a day for about the last 3 year's. I did get off of them before but stayed sick a lot while I was cutting back. Like 12 hours at a time sick throwing up bad and getting sweats to where it was dripping off of me. It would just hit me like flipping a light switch.
laman78 is offline   Reply With Quote
Unread 12-17-2015, 02:47 PM   #16
Eliza12
Senior Member
 
Posts: 676
Default

Hi laman78,

I'm wondering if you dropped your dose too fast when you tried before. So are you taking 2 (8mg) or 2 (2mg)? A lot of us didn't have much trouble in the drops down to say, 2-4 mg, but had to go slower at doses under that, to avoid withdrawal symptoms. When you get ready to start your taper, we can suggest amounts to taper off in a more comfortable way. Also, have you had support in working on your recovery, like meetings or counseling? You can definitely taper off, if you feel ready and go about it in a methodical way.

Best,
Elizabeth
Eliza12 is offline   Reply With Quote
3 Users Say Thank You to Eliza12 For This Useful Post:
Thank You (03-06-2016), Thank You (12-17-2015), Thank You (12-17-2015)
Unread 03-06-2016, 10:23 PM   #17
laman78
Junior Member
 
Posts: 29
Default

Thanks Elizabeth so far I dropped a 1/4 off evening dose it was ok at first but it caught up with me after a few days so I had to go back but I'll keep trying that's all I can do.
laman78 is offline   Reply With Quote
Unread 09-14-2016, 10:36 AM   #18
Pookie2017
Junior Member
 
Posts: 3
Default

Post moved to new thread:

http://addictionsurvivors.org/vbulle...ad.php?t=30487
Pookie2017 is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 09:14 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors